MathSciNet Relay Station
MathSciNet bibliographic data
MR2834461 (2012k:37182) 37N25 (92D25)
Gakkhar, Sunita; Singh, Anuraj Complex dynamics in a prey predator system with multiple delays. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 2, 914–929.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement